See Alike in...

Alike App

Browser

Gorezxil

769d

I’ve been taking my medication on and off for a while now. And I’ve started to take the amount that was supposed to be gone. Whether it was 4 or less. And the reason I’ve been so lenient about it is because I’m starting to feel like my medication isn’t working anymore. And I’ve gone back to self harm and depressing thoughts. What should I do?

    • Brocklee

      769d

      I used to do the same exact thing. Skipping days at a time and then taking my medication again. My suggestion is to talk to your doctor about how you feel about your medication, or for now start to hold yourself to the standard of taking your medicine every day (or whenever you’ve been prescribed to I should say)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion